MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE SHAPER 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE SHAPER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PULRSH25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.Dhr a quality hold was found during dhr review, that could be relative to the issue.A query indicates no additional complaints have been received for this lot number.Customer not returning.Product not received at investigation site.
 
Event or Problem Description
In this event it is reported that a protaper ultimate rotary file shaper 25mm file broke during use.The broken part could not be retrieved and was incorporated into the fill.No injury.

Brand Name
PROTAPER ULTIMATE ROTARY FILE SHAPER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21431857
Report Number2320721-2025-00049
Device Sequence Number4360692
Product Code EKS
UDI-Device IdentifierD716PULRSH251
UDI-PublicD716PULRSH251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPULRSH25
Device Lot Number0000402171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/18/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown